# SDR ALGA086422

- Difficulty date: May 15, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: PARTO
- Make and model: Clark 1000CLARK
- Aircraft time: 8,165 hours
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Mount
- Part number: 23051123
- Condition: Mismanufactured
- Location: Compressor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND MOUNT PADS HEIGHT DIMENSION UNDER LIMITS.
